# SDR FDEA200909023235

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT; THE BATTERY RACK CTR SUPPORT IS CRACKED AT THE INBD RAIL.  REMOVED AND REPLACED CRACKED SUPPORT TUBE IAW SRM 51-72-10 AND 51-40-44.  REINSTALLED SHIP'S BATTERY IN REF TO AMM 24-31-11-4.  PERFORMED GOOD OPS CHECK IN REF TO AMM 34-  31-00; BLOCK 501.  INSTALLED NEW O-RING ON FRONT VENT DUCT COUPLING IN REF TO AMM 24-31-11-4.
